Muller Journal of Medical Sciences and Research (Jan 2019)

The mathematical model to select an optimal treatment option for tubal pregnancy

  • Jin Jong Hwa,
  • Kim Suk Yong,
  • Paek Un Son

DOI
https://doi.org/10.4103/mjmsr.mjmsr_42_18
Journal volume & issue
Vol. 10, no. 2
pp. 73 – 77

Abstract

Read online

Background: Tubal pregnancy is one of the most common diseases in the gynecological department, and to conserve the reproductive ability and guarantee the quality of life, it is very important to select the prompt and correct treatment options. We studied to formulate the mathematical model to select optimal treatment option of tubal pregnancy and evaluate its effectiveness. Materials and Methods: Chi-square test and the analysis of quantization category II were used for the comparison of parameters between two groups. We underwent case–control study of 59 patients with medical treatment and 44 patients with surgical treatment in Pyongyang Maternity Hospital from October 2013 to February 2015. Results: We analyzed the anamnestic, subjective symptom, objective symptom parameters, compared the correlation coefficients, and defined 15 parameters. Conclusion: We assessed the appearance of parameters to select the treatment option of tubal pregnancy, and the sensitivity, specificity, and predictive value of the mathematical model were 93.2%, 90.9%, and 0.932, respectively.

Keywords